By the same authors

From the same journal

From the same journal

Harmonic tori and generalised Jacobi varieties

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalCommunications in Analysis and Geometry
DatePublished - Apr 2001
Issue number2
Volume9
Number of pages26
Pages (from-to)423-449
Original languageEnglish

Abstract

This article shows that every non-isotropic harmonic 2-torus in complex projective space factors through a generalised Jacobi variety related to the spectral curve. Each map is composed of a homomorphism into the variety and a rational map off it. The same ideas allow one to construct (pluri)-harmonic maps of finite type from Euclidean space into Grassmannians and the projective unitary groups. Further, some of these maps will be purely algebraic. For maps into complex projective space the algebraic maps of the plane are always doubly periodic i.e. they yield 2-tori. The classification of all these algebraic maps remains open.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations